Posted by Peter
on April 28, 2000 at 09:18:02:
In Reply to: Re: Heel pain posted by Sherry on April 24, 2000 at 20:56:20:
: : Out of the blue I have begun to experience pain in my right heel. I've noted other postings, and cannot believe it is plantar fascitiis. I did start to take a multi-vitamin supplement a few weeks ago - every day for awhile. I thought maybe this sudden taking of a multi-vitamin might be the cause of this pain. Does anyone out there have any answers? I have also switched shoes, but don't think this is the problem. Thanks for amy help you can give. I was SHOCKED when I read your post! I thought maybe I had written it while asleep or something. I too have just started having pain in my right heel. I too have just started taking vitamins daily and I too had wondered if that could have something to do with the pain. I too bought new shoes but I bought mine after the pain started, thinking that old worn out shoes might be causinng the pain. But really they wern't that old or worn out. I wear nike sneakers and they were about a year old! Maybe we'll hear some suggestions to OUR problem soon!! Meanwhile 3 advil twice a day seems to help some.
Thanks sharing your experiences Sherry. My foot pain started before I bought new shoes. Now I have a new pair of running shoes and new business shoes, but so far no relief. I have started to take a baby aspirin once a day, but this hasn't kickedin yet. I am putting an extra layer of foam padding in the heel of my work shoes, hopeful that this may relieve some of the stress. The pain is the worst when I first get up in the AM..then steadily lessens, however I still limp somewhat during each day. I am thinking of putting my foot in a tub of hot water each night to see if this helps. Have you tried this and does it help? Thanks for any further info you can send my way.